# SDR SWIA201642886

- Difficulty date: November 1, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 22,882 hours, 14,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LBL 9 - RBL 9 FLOORBEAM IS CORRODED. REMOVED AND REPLACED THE FLOORBEAMS IAW SRM.
